| Catalog Number |
140.898 |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
09/29/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
The clinician reported that 16 months after the dental implant and abutment were placed in ada site 4, the implant lost osseointegration.Clinician reports mobility.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.After the evaluation, the case was considered as osseointegration failure.
Event or Problem Description
The clinician reported that 16 months after the dental implant and abutment were placed in ada site 4, the implant lost osseointegration.Clinician reports mobility.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).